# SDR AWXA9500153

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS-IND - FLT 280 - DURING CRUISE, THE NR 1 ENGINE THROTTLE HAD A THREE KNOB SPLIT.  ACFT RETURNED TO LAS AND LANDED WITHOUT FURTHER PROBLEMS.  MX PERFORMED OVERWEIGHT LANDING INSPECTION PER BMM 05 51 74 PG 201, NO FAULTS NOTED.  MX TROUBLESHOOTING FOUND THE NR 1 ENGINE OUT OF TRIM.  MX TRIMMED ENGINE PER BMM 71-00-01, OPS CHECK NORMAL.  ACFT RETURNED TO SERVICE.  (W)
